# SDR PNSA2015062605

- Difficulty date: June 26, 2015
- Submitted: June 29, 2015
- Operation: Air carrier
- Aircraft: N677PA
- Make and model: Saab 340B
- Aircraft serial: 328
- Aircraft time: 46,492 hours
- System (JASC): 2311 · UHF Communications System
- Part: Electronic Unit
- Condition: Malfunctioned
- Location: Nr 2 Comms
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

COMM NR 2 INTERMITTENTLY FAILS TO RECEIVE OR TRANSMIT AND MAKES TOGGLE CHANNEL CHANGE BEEP TONES DURING FAILURE.  R & R REMOTE ELECTRONIC UNIT, VHF COMM TRANSCEIVER AND COMM CONTROL HEAD.
